Title:  VARIABLE-ORDER FRACTIONAL OPERATORS FOR ADAPTIVE ORDER AND PARAMETER ESTIMATION
Issue Date:  2014
Internal authors: 
Authors:  RAPAIC M; PISANO A
Number of authors:  2
International coauthors:  sì
Journal:  IEEE TRANSACTIONS ON AUTOMATIC CONTROL
Volume:  59
Issue:  3
First page:  798
Last page:  803
Number of pages:  6
Digital Object Identifier (DOI):  http://dx.doi.org/10.1109/TAC.2013.2278136
Scopus identifier:  2-s2.0-84896787673
ISI identifier:  WOS:000332037800025
Type: 1.1 Articolo in rivista

Files in This Item:
There are no files associated with this item.

Questionnaire and social

Share on: